Estimation and test of several multivariate normal means under an order restriction when the dimension is larger than two

Shoichi Sasabuchi, Takashi Miura, Hitoshi Oda

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Suppose that an order restriction is imposed among several p-variate normal mean vectors. We are interested in the problems of estimating these mean vectors and testing their homogeneity under this restriction. These problems are multivariate extensions of Bartholomew's (1959) ones. For the bivariate case, these problems have been studied by Sasabuchi et al. (1983) and (1998) and some others. In the present paper we examine the convergence of an iterative algorithm for computing the maximum likelihood estimator when p is larger than two, We also study some test procedures for testing homogeneity when p is larger than two.

Original languageEnglish
Pages (from-to)619-641
Number of pages23
JournalJournal of Statistical Computation and Simulation
Volume73
Issue number9
DOIs
Publication statusPublished - Sep 1 2003

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimation and test of several multivariate normal means under an order restriction when the dimension is larger than two'. Together they form a unique fingerprint.

  • Cite this